# SDR UPS04243413

- Difficulty date: October 8, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 740 LOWER WEB RBL 35, WL 160 SUSPECT CRACK IN THIS LOCATION.  HFEC CARRIED OUT IAW NDTM 51-00-00, CRACK CONFIRMED WITHIN FASTENER HOLE.  REPAIR CARRIED OUT IAW SRM 53-10-9 FIG 4.
